[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Need some help



I only put enough insulin in for 3 days, then I'm not
tempted to leave it in any longer. .....
.....
--- email @ redacted wrote:
> In a message dated 4/3/2003 11:32:56 AM Eastern
> Standard Time,
> email @ redacted writes:
> 
> > : Bizette7I think that I have read
> > somewhere in these posts that sites that are left
> in longer than
> > recommended
> > can cause highs.  Am I mistaken? 
> >
> 
> Hi Sharee,
> No, I have found the same thing if I leave the site
> in for 4 days I go high.
> Also have the same problem with air in the tubing
> usually a while after
> connecting.
> 
> I don't like to waste insulin so I have left site in
> until it's gone.  Will
> have to change that procedure and change in 3 days
> regardless of leftover
> insulin in cartridge now that I know my high bg's
> are caused by leaving site
> in too long.
> 
> Also got a Button alarm when I wasn't pushing on the
> button.  LOL
> Otherwise I just love this pump of mine I named
> Freedom 2.
> Ellie
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org


__________________________________________________
Do you Yahoo!?
Yahoo! Tax Center - File online, calculators, forms, and more
http://tax.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org